MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN915317
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was received via transfer from an outside facility, brockton, there were rusty colored flecks of blood noted in the gas line and the flecks are on the inside of the tubing but there were no alarms.No alarm strips were provided.The iab was removed and replaced in the same site.There were no complications with removal or reinsertion.Patient is currently stable on the pump.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the patient was received via transfer from an outside facility, (b)(6), there were rusty colored flecks of blood noted in the gas line and the flecks are on the inside of the tubing but there were no alarms.No alarm strips were provided.The iab was removed and replaced in the same site.There were no complications with removal or reinsertion.Patient is currently stable on the pump.
 
Additional Manufacturer Narrative
Qn#(b)(4).The product was not returned for investigation.A device history record review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The risk of the reported event is acceptable.The reported issue cannot be confirmed because the sample was not returned for investigation to teleflex chelmsford.The complaint will be monitored for any developing trends.The reported complaint for iab blood in helium pathway is not able to be confirmed.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15673590
Report Number3010532612-2022-00447
Device Sequence Number17747660
Product Code DSP
UDI-Device Identifier10801902161892
UDI-Public10801902161892
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberIPN915317
Device Catalogue NumberIAB-05830-LWS
Device Lot Number18F20H0012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown